کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
8904540 | 1633707 | 2017 | 30 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Large time behavior of solutions to 1-dimensional bipolar quantum hydrodynamic model for semiconductors
ترجمه فارسی عنوان
رفتار زمان بزرگ برای راه حل های مدل هیدرودینامیکی کوانتومی یک بعدی دو قطبی برای نیمه هادی ها
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات (عمومی)
چکیده انگلیسی
In this article, we study the 1-dimensional bipolar quantum hydrodynamic model for semiconductors in the form of Euler-Poisson equations, which contains dispersive terms with third order derivations. We deal with this kind of model in one dimensional case for general perturbations by constructing some correction functions to delete the gaps between the original solutions and the diffusion waves in L2-space, and by using a key inequality we prove the stability of diffusion waves. As the same time, the convergence rates are also obtained.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Acta Mathematica Scientia - Volume 37, Issue 3, May 2017, Pages 806-835
Journal: Acta Mathematica Scientia - Volume 37, Issue 3, May 2017, Pages 806-835
نویسندگان
Xing LI, Yan YONG,